Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 7, Pages 613-623

Generalizations of the Bernoulli and Appell polynomials

1Dipartimento di Metodi e Modelli Matematici per le Scienze Applicate, Università degli Studi di Roma “La Sapienza”, Roma 00161, Italy
2Dipartimento di Matematica, Università degli Studi Roma Tre, Roma 00146, Italy
3Dipartimento di Matematica, Istituto “Guido Castelnuovo”, Università degli Studi di Roma “La Sapienza”, Roma 00185, Italy

Received 19 July 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gabriella Bretti, Pierpaolo Natalini, and Paolo E. Ricci, “Generalizations of the Bernoulli and Appell polynomials,” Abstract and Applied Analysis, vol. 2004, no. 7, pp. 613-623, 2004.